Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Reply
 
Thread Tools Display Modes
  #1  
Old 17-05-18, 20:07
conor_matthews123 conor_matthews123 is offline
 
Join Date: May 2018
Posts: 1
Sertraline/Zoloft Withdrawals

Hi everyone,

My name is Conor and for the past two and a half years, i have been on Sertraline for depression/anxiety/panic attacks etc. I started off on 50mg and for the first three months, the side effects were horrendous, however i persisted and pulled through. I was then increased to 100mg then eventually 150mg.

I have recently came off them cold turkey as i had a fight with my GP and they are refusing to see me again, so i have no choice but to come off them all together!!

It has been over a week now and the withdrawals are not fun (headache, dizzyness, flu like symptoms, lack of energy, sore muscles etc)

I do not feel anxious, depressed etc, i actually feel fine in the respect as i have managed to turn my life around in a positive way from spirituality, mindfullness, meditation, hypnosis etc. I do not feel i will ever go back to the way i was!!!

How long will these withdrawals last??

Many thanks

Conor.

Sent from my SM-J530F using Tapatalk
Reply With Quote
Reply

Tags
sertraline or zoloft, withdrawals


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Sertraline Withdrawals :( RachelVictoria Sertraline / Zoloft / Lustral 0 02-11-13 16:54
Zoloft/Sertraline jb2112 Sertraline / Zoloft / Lustral 6 10-09-07 00:03
Zoloft, Sertraline kellynwv Sertraline / Zoloft / Lustral 7 11-06-06 14:47
Sertraline/Zoloft mike6923 Sertraline / Zoloft / Lustral 4 06-03-06 18:55
Sertraline (Zoloft) fluffyfred Sertraline / Zoloft / Lustral 5 01-10-05 00:36


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.